Mouth sores with chemotherapy

Has anyone had problems with mouth sores etc while having chemotherapy ?? and can they give any advice in how to cope with this problem as i read that it is a common side effect with chemotherapy 

Parents
  • I have been suffering with mouth sores from my chemotherapy treatments 

    my oncology nurse gave me a Difflam mouth wash which has really helped with the pain and to limit infection 

    if you speak to your oncology team I’m sure they will arrange something for you 

    I hope this helps deal with your problem and good luck with your treatment 

Reply
  • I have been suffering with mouth sores from my chemotherapy treatments 

    my oncology nurse gave me a Difflam mouth wash which has really helped with the pain and to limit infection 

    if you speak to your oncology team I’m sure they will arrange something for you 

    I hope this helps deal with your problem and good luck with your treatment 

Children